| Catalog Number |
20127E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris smartsite extension set was damaged the following information was received by the initial reporter with the following verbatim: customer states the tubing broke right above the filter.Product number: 20127e no serial number.Customer will return machine if needed.
Additional Manufacturer Narrative
It was reported that the tubing broke from the filter.One sample model 20127e was returned for investigation.The set was examined for defects and abnormalities.The filter outlet port was broken off from the filter.No other defects or abnormalities were observed.The customer complaint was verified and a quality notification was sent to the manufacturer.From the supplier investigation, investigation into the observed damage to the inlet housing port has been conducted, the automated manufacturing line has been reviewed for potential areas in which the inlet port may be contacted by the equipment with no such areas identified.A visual inspection has been conducted during the manufacture of this batch with no critical defects being reported.Furthermore, there are inline vision systems in place within our automated process to detect the presence of both the inlet and outlet ports during production.In conclusion, no instances within manufacturing have highlighted a manufacturing root cause.A device history record review for model 20127e, possible lot number 23129201 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 28 jun 2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
Event or Problem Description
No additional info.